# SDR AALA202409092342

- Difficulty date: September 7, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N831NN
- Make and model: Boeing 737823
- Aircraft serial: 33211
- Aircraft time: 42,274 hours, 18,012 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Stuck
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GUST LUCK ON L1 MAIN ENTRY DOOR IS STUCK AND WILL NOT RELEASE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
